A note on converse Lyapunov-Krasovskii theorems for nonlinear neutral systems in Sobolev spaces

Denis Efimov, Emilia Fridman

Research output: Contribution to journalConference articlepeer-review

Abstract

The problem of existence of a Lyapunov-Krasovskii functional (LKF) for nonlinear neutral type time-delay systems is revisited considering the uniform stability analysis and the LKF in a Sobolev space of absolutely continuous functions with bounded derivatives.

Original languageEnglish
Pages (from-to)13-18
Number of pages6
JournalIFAC-PapersOnLine
Volume52
Issue number16
DOIs
StatePublished - Sep 2019
Event11th IFAC Symposium on Nonlinear Control Systems, NOLCOS 2019 - Vienna, Austria
Duration: 4 Sep 20196 Sep 2019

Keywords

  • Lyapunov-Krasovskii functional
  • Neutral time-delay systems
  • Stabilty

Fingerprint

Dive into the research topics of 'A note on converse Lyapunov-Krasovskii theorems for nonlinear neutral systems in Sobolev spaces'. Together they form a unique fingerprint.

Cite this